CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
Vanishing contact structure problem and convergence of the viscosity solutions 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 9, 页码: 801-836
Authors:  Chen, Qinbo;  Cheng, Wei;  Ishii, Hitoshi;  Zhao, Kai
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  convergence  vanishing discount  vanishing contact structure  Weak KAM theory  Aubry-Mather theory  
Dynamic and asymptotic behavior of singularities of certain weak KAM solutions on the torus 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 4, 页码: 2448-2470
Authors:  Cannarsa, Piermarco;  Chen, Qinbo;  Cheng, Wei
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Hamilton-Jacobi equation  Weak KAM theory  Generalized characteristic  Singularities